i stopped takin microlite birth control pills two months ago. i got one perios (periods) which i think was a true period, and now over one month later i havent got another. i have always had protected sex and am way too scared to take a pregnancy test! is it normal that periods are irregular when stoppin the pill? please help as i am so worried.
It could take upto 3 months for your cycle to get back ontrack but since you've already gotten a period and now missed one, it's a cause for concern.
If you don't mind me asking, why did you stop takin the pill if you continued tohave sex?
I stopped taking the pill in late November 06 because I wanted to get pregnant. I was told that it would take like 6 months. Well, I never got a regular period and by December 24th I was pregnant and gave birth to my DD in Sept.
You state you are using protection. I assume condoms? If this is the case, pregnancy is highly unlikely. It is good that you use some form of birth control if you don't want to get pregnant & condoms are very effective in preventing pregnancy. Your body is probably just getting used to being off the pill. I would take an hpt just for peace of mind. Don't be scared. We all have to do things that scare us sometimes. It's apart of life.
i stopped taking the pill because it isnt great to be on it for a long period of time. me and my boyfriend decided together also because i was very moody while taking it. we have always used condoms while havin sex but im still worried. i had my last period 4th december, so hopefully it will come. i should take a pregnancy text but want to wait until my boyfriend is with me for support!
getting off the pill, will mess up your period for a while. thats why when i got off my pill and wanted to conceive, my doctor told me to be off of it for 6months to a year . because youre period will not be regular and that will mean you wont ovulate regularily to get pregnant. so dont worry. youre good.
I stopped taking the pill in January. I have been coming on my period exactly every 28 days since i stopped (so thats Feb, Mar & April), except for this month. I got a urine infection a day before i was due on and have been on Anitbiotics....I am now over a week late. I took a pregancy test 4 days after my period was due and it showed negative. Could i still be pregnant? could there be any other reason why i am late?
I stopped taking my pills and my last birth control pill was taken on November 29, 2011. I got my period December 3rd but very very light. Me and my husband are trying to have a child and haven't used protection since I stopped the pill. I was supposed to get my period on December 31, 2011 and it never came. I took a pregnancy test on December 31st and it came out negative. I guess I tried too soon. Not sure if I am pregnant or if I am not getting my period because I used to be on the pill????
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.